# SDR ASAA0480064

- Difficulty date: February 1, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT ROWS 1.  REPLACED LIGHT MODULE CONNECTOR SOCKET.  LIGHTS THEN OPERATED PROPERLY.  (M)
